Closed orbits in homology classes

Atsushi Katsuda, Toshikazu Sunada

Research output: Contribution to journalArticle

46 Citations (Scopus)
Original languageEnglish
Pages (from-to)5-32
Number of pages28
JournalPublications Mathématiques de L'Institut des Hautes Scientifiques
Volume71
Issue number1
DOIs
Publication statusPublished - Dec 1 1990
Externally publishedYes

Fingerprint

Closed Orbit
Homology
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Closed orbits in homology classes. / Katsuda, Atsushi; Sunada, Toshikazu.

In: Publications Mathématiques de L'Institut des Hautes Scientifiques, Vol. 71, No. 1, 01.12.1990, p. 5-32.

Research output: Contribution to journalArticle

@article{a40027ddc4584c22b5d16da5d2b27a3f,
title = "Closed orbits in homology classes",
author = "Atsushi Katsuda and Toshikazu Sunada",
year = "1990",
month = "12",
day = "1",
doi = "10.1007/BF02699875",
language = "English",
volume = "71",
pages = "5--32",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Closed orbits in homology classes

AU - Katsuda, Atsushi

AU - Sunada, Toshikazu

PY - 1990/12/1

Y1 - 1990/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249171872&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249171872&partnerID=8YFLogxK

U2 - 10.1007/BF02699875

DO - 10.1007/BF02699875

M3 - Article

VL - 71

SP - 5

EP - 32

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -